# SDR DALA1013040867

- Difficulty date: June 12, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 38,076 hours, 4,560 cycles
- Engine: Rroyce RB211TRENT89
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ENROUTE F/A REPORTED ELECTRICAL ODOR IN AFT GALLEY.  IT WAS UNKNOWN IF ANY PRECAUTIONARY ACTION WAS TAKEN.  FLIGHT CONTINUED ON TO PVG WHERE MX DEFERRED THE OVEN AND WILL REPLACE IT AT A LATER TIME. (DL777101496)
